# SDR 01FDEA00237

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 2,357 hours, 1,171 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFT DEPART IAH.  WHEEL WELL DOORS OPENED.  PERF SYS BITE, NO FAULTS FOUND, DEFERRED NR 1 POS IND SYS ON MEL 32-2.
